Results 1 to 7 of 7
  1. #1
    ande3nat is offline New Member
    Join Date
    Mar 2015
    Posts
    5

    Unexpected side effects

    For my third cycle I did a combo oil test/tren /mast with exemestane and hcg on cycle. I am used to pip but for some reason this was different and extreme. Each injection through the whole thing would go through the following progression: Day 1-2 no pain Day 3-6 or 7 extreme pain to the point of not being able to use that muscle for everyday activities, swelling, warm to the touch Day 7-10 slowly dissipating back to baseline Additionally, I became anemic at one point and my rbc count was low which is the opposite of what would be expected. Does anyone have any knowledge as to what might have been causing these symptoms? The gear was from a ugl.

  2. #2
    austinite's Avatar
    austinite is offline HRT Specialist ~ AR-Platinum Elite-Hall of Famer ~
    Join Date
    Mar 2012
    Location
    Cialis, Texas
    Posts
    31,154
    Did you have any other side effects/results from this cycle, or did you feel your gear was bunk?
    ~ PLEASE DO NOT ASK FOR SOURCE CHECKS ~

    "It's human nature in a 'more is better' society full of a younger generation that expects instant gratification, then complain when they don't get it. The problem will get far worse before it gets better". ~ kelkel

  3. #3
    lucabratzi's Avatar
    lucabratzi is offline Anabolic Member
    Join Date
    Feb 2005
    Location
    ny/florida
    Posts
    4,108
    Prob dirty gear. Either filter and put in sterile vial or chuck it

  4. #4
    fxrjuiceman's Avatar
    fxrjuiceman is offline Associate Member
    Join Date
    Jan 2015
    Location
    Bay Area
    Posts
    328
    Sounds like garbage

  5. #5
    ande3nat is offline New Member
    Join Date
    Mar 2015
    Posts
    5
    I was pleased with the gains in muscle mass as well as a drastic increase in definition.

  6. #6
    ande3nat is offline New Member
    Join Date
    Mar 2015
    Posts
    5
    Quote Originally Posted by fxrjuiceman
    Sounds like garbage
    Can you be more specific on what you mean by that? Tainted with a contaminant? Old/expired/denatuted compound? Disproportionate amounts of the stabilizing chemicals?

  7. #7
    Buster Brown's Avatar
    Buster Brown is offline Knowledgeable Member
    Join Date
    Feb 2012
    Location
    Proud Bostonian
    Posts
    4,722
    What was the dosing? Overdosed? If so, that is common to experience even MORE debilitating pip then normal. Most of the time it needs to be cut to be tolerable.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •